# SDR AALA202310031734

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,095 hours, 25,826 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS COMPLAIN OF STRONG SMELL LIKE CRAYONS NEAR EXIT ROW SEEMS TO HAVE BEGAN DURING DESCENT CRAYON SMELL WAS LIKE HOT CRAYON OR MELTING WAX. MAINTENANCE ACCOMPLISHED APU SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021002 AND FOUND EVIDENCE OF OIL LEAKS. MAINTENANCE ACCOMPLISHED ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014.
